# SDR UALA2009081402499

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,154 hours, 9,342 cycles
- Engine: Pwa PW4056
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38760355
- Part serial: 456
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT & AUTO SHUTDOWN, INLET PRESSURE (P2) SENSOR, NO HELP.  REPLACED IGNITION LEAD AND PLUG AND APUC STARTED 3 TIMES.  TEST OKAY.
